Open Access
January 2003 Singular Integrals along Surfaces of Revolution with Rough Kernels
Hussain Al-Qassem, Yibiao Pan*
Author Affiliations +
SUT J. Math. 39(1): 55-70 (January 2003). DOI: 10.55937/sut/1059541339


In this paper we continue the study of the Lp mapping properties of singular integrals along surfaces of revolution which was initiated in [KWWZ] and obtain improvements over existing results by allowing kernels to be in certain block spaces.


Download Citation

Hussain Al-Qassem. Yibiao Pan*. "Singular Integrals along Surfaces of Revolution with Rough Kernels." SUT J. Math. 39 (1) 55 - 70, January 2003.


Received: 30 November 2002; Revised: 7 January 2003; Published: January 2003
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1059541339

Primary: 42B20
Secondary: 42B25

Keywords: Block spaces , Fourier transform , maximal functions , singular integral , surfaces of revolution

Rights: Copyright © 2003 Tokyo University of Science

Vol.39 • No. 1 • January 2003
Back to Top